Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Undergone circumcision. Taking cephalexin for swelling and pain. Suggest effective medicine - Online Doctor Chats

Date : 14-Mar-2013
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor:How can I help you?
User:can u check my previous chats please
Doctor:Give me few minutes to look at your previous chat details.
Doctor:Thanks for your patience.
Doctor:I have gone through your previous chat details, I see you have recently undergone circumcision.
Doctor:How can I help you today?
Doctor:Are you there?
User:i got swelling
User:aftere using these tablets for 5 days
User:it got reduced
User:my doc asked me to stop it from monday
User:i can see theswelling and pain again
User:i was using Cephalexin
User:and tolpa
Doctor:Has the discharge reduced now?
User:suddenly i see it again
User:i am using tolpa
User:only twice a day
Doctor:Do you mean there is discharge again?
User:there is fluid coming out of the gaps soem times
User:are u talking abt that
Doctor:Yes, I was referring to the same.
User:i can see that
Doctor:Is there any redness around the region of swelling too?
Doctor:Before I can explain to you, could you confirm the date when you underwent the procedure?
User:12th dec
User:but it got rediuced and suddenly i see it again
Doctor:Let me explain to you.
Doctor:Complete healing after a surgical incision usually takes 6 to 8 weeks
Doctor:Sometimes there can be some factors that may delay the process of healing.
Doctor:One of the few factors responsible for delayed healing is infection, trauma, presence of foreign body and so on.
Doctor:The recurrence of pain and swelling at the region of stitches is probably a sign of inflammation.
User:what is inflammation
Doctor:This should settle down in some time if there is no trauma and with good personal hygeine.
Doctor:Inflammation is body's response to an injury - physical, chemical or biological.
Doctor:If there is no significant discharge or redness, or opening of the sutures (stitches)
Doctor:the symptoms should resolve soon.
User:what tablets i have to use know
Doctor:Continue the use of tolpa which is a good anti inflammatory drug as suggested for a few more days.
Doctor:Do not handle the are with bare fingers.
Doctor:Masturbation or any such physical activity may cause more trauma to the site.
Doctor:Maintain a proper hygeine by regular washing.
User:i am not doing any thing
Doctor:You may use topical antibiotic cream for additional prevention after talking with your doctor.
Doctor:Creams such as Neosporin or betadine may be useful.
Doctor:Watch out for increase in the size of swelling, appearance of redness or increase in the discharge.
User:to reduce the swelling
Doctor:Presence of foul smelling discharge is an ominous sign.
Doctor:which will need an urgent review with your doctor.
User:i just come to my home town
User:u want me to XXXXXXX a urologist here
Doctor:With these measures, you should be able to recover faster without any major hassles.
Doctor:If the symptoms which I just mentioned to you appear, then you would need to see a doctor personally.
Doctor:Have you followed what I suggested?
User:will do
Doctor:Do you have any other query?
Doctor:Thanks for consulting me.
Doctor:Wish you a speedy recovery.
Doctor:Bye for now.
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor